Rules Of Engagement And Cop Drama Golden Boy On CBS' 2013 Midseason Premiere Schedule

By Kelly West 2012-12-06 16:40:17 discussion comments
Rules Of Engagement And Cop Drama Golden Boy On CBS' 2013 Midseason Premiere Schedule image
Rules of Engagement is the little comedy that could, facing struggling ratings (by CBS standards anyway) and a temporary move to Saturdays, the series will chug along to its 100th episode it its upcoming seventh season, which is included among the midseason schedule CBS released today.

While other networks tend to introduce a few new shows to their line-up during midseason, it's mostly business as usual for CBS this winter, with one new drama joining the line-up. Cop series Golden Boy will eventually fill the spot vacated by the cancelled freshman drama Made in Jersey on Friday nights, but before it moves to its regular timeslot before Blue Bloods on Friday nights, the new series will be previewed on Tuesday nights for two weeks, beginning February 26.

Executive produced by Greg Berlanti and Nicholas Wootton, Golden Boy stars Theor James as Walter William Clark, Jr., an ambitious cop who becomes the youngest police commissioner in the history New York City. Chi McBride plays McBride plays a veteran detective and James' character's mentor and partner. Also among the cast is Kevin Alejandro, Holt McCallany, Stella Maev and Bonnie Somerville.

Rules of Engagement will slide into the post-HIMYM time slot on Monday nights, beginning February 4. This spot was previously occupied by CBS' other cancelled freshman series Partners. You can view the full midseason premiere schedule below.
CBS Monday, Effective Feb. 4
8:00-8:30 PM  - How I Met Your Mother
8:30-9:00 PM  Rules of Engagement (7th Season Premiere)
9:00-9:30 PM  2 Broke Girls
9:30-10:00 PM Mike & Molly
10:00-11:00 PM Hawaii Five-0

CBS Wednesday, Effective Feb. 13
8:00-9:00 PM  Survivor (26th Edition premiere) 9:00-10:00 PM Criminal Minds
10:00-11:00 PM CSI: Crime Scene Investgation

CBS Sunday, Effective Feb. 17
7:00-8:00 PM 60 Minutes
8:00-9:00 PM  The Amazing Race (22nd Edition Premiere)
9:00-10:00 PM The Good Wife
10:00-11:00 PM The Mentalist

CBS Tuesday, Feb. 26
8:00-9:00 PM  NCIS
9:00-10:00 PM NCIS: Los Angeles
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Tuesday, March 5
8:00-9:00 PM  NCIS
9:00-10:00 PM NCIS: Los Angeles
10:00-11:00 PM GOLDEN BOY (Special Preview)

CBS Friday, Effective March 8
8:00-9:00 PM  Undercover Boss
9:00-10:00 PM GOLDEN BOY (Time Period Premiere)
10:00-11:00 PM Blue Bloods

discussion
Blended From Around The Web


Back to top
SEARCH TB
GET TVB IN YOUR FEED
2d or 3d movie
ABOUT US
FAQ
APPS
RSS FEEDS
CONTACT US
Powered by Webta Labs / All rights reserved, Cinema Blend LLC